Combiflam syp

Manufactured BySANOFI INDIA LTD
ContainsParacetamol (162.5 mg/5 ml) + Ibuprofen (100 mg/5 ml)
Category:
  Ask a Question

Description

Description

Combiflam Suspension is a combination medicine which may be used to relieve fever and mild to moderate pain associated with musculoskeletal and joint pain, dental pain, headache, post-operative pain, musculoskeletal sprains, and strains. This medicine should be used with caution due to the increased risk of liver damage and bleeding complications.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

No more offers for this product!

General Inquiries

There are no inquiries yet.